MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 13.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 13.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC
Model Number QD14-S-G1
Medical Device Problem Codes Vibration (1674); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.An evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to component failure due to normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and repair/pre-testing, it was observed that the attachment device overheated, was vibrating, the bearing was worn and the color band was chipping.The device also failed pretests for visual assessment, temperature assessment, temperature assessment and vibration assessment.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2021.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
13.5 CM QD ANGLE ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key12019607
Report Number1045834-2021-01045
Device Sequence Number3259810
Product Code HBC
UDI-Device Identifier00845384016465
UDI-Public00845384016465
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQD14-S-G1
Device Catalogue NumberQD14-S-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1